# SDR ASAA2020120333636

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 25,395 hours, 7,996 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 56100026
- Part serial: 14013H1385
- Condition: Overheated
- Location: Cockpit
- Part time: 25,403 hours, 8,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE R2 WINDOW OVERHEAT LIGHT ILLUMINATED, RESET PER QRH AND THE OVERHEAT LIGHT ILLUMINATED AGAIN ON DESCENT THUR 5000'.  GROUNDED-YES.  REMOVED AND REPLACED R2 WINDOW, PER B737-900 MM 56-12-11.  OPERATIONS CHECKED GOOD AND LEAK CHECK GOOD.  CLEAR MEL NR 30-11E SEAMC MARK NOTIFIED PLACARD REMOVED.
